# SDR SI6R20160705001

- Difficulty date: May 23, 2016
- Submitted: July 6, 2016
- Operation: General aviation
- Aircraft: N804ST
- Make and model: Cessna 501
- Aircraft serial: 5010146
- Aircraft time: 7,428 hours, 6,414 cycles
- Engine: Wilint FJ442A
- Engine time: 850 hours, 542 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Part number: 99120788
- Part serial: NA
- Condition: Failed
- Location: Cabin Pressure
- Part time: 7,428 hours, 6,414 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT AT CRUISE AT 43,000'.  CONDITIONED AIR DUCT CAME LOOSE FROM WATER SEPARATOR, CABIN BEGAN DEPRESSURIZING.  CHECK VALVE LOCATED ON AFT PRESSURE BULKHEAD FAILED WHEN IT CLOSED BREAKING APART INTO CONDITIONED AIR DUCT LINE.  AIRCRAFT BUILT IN 1980.  HINGED DOORS ON CHECK VALVE ARE FABRICATED OUT OF PLASTIC. PLASTIC DOORS ON CHECK VALVE BECAME BRITTLE DUE TO ITS WORKING ENVIRONMENT AND TIME IN SERVICE. CHECK VALVE IS AN ON CONDITION PART, NO LIFE LIMIT. INSPECTION BY BOROSCOPE AT 1200 HOURS OR 3 YEAR INTERVALS.
